# SDR DXTA2014033005702

- Difficulty date: March 27, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 11,340 hours, 8,964 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE COCKPIT INSPECTION WITH MAIN BATTERY ON, AILERON TRIM BOUND DURING CHECK, AUTOPILOT SERVO CIRCUIT BREAKER TRIPPED & SMOKE WAS DETECTED.  TRIM KNOB WAS ROLLED TO RT THEN BOUND & STUCK 2/3 OF THE WAY.  TRIM KNOB WAS THEN ROLLED LT PAST NEUTRAL, BOUND AT 1/4 OF THE WAY.  AT THAT POINT ALL CTR PEDESTAL LIGHTING & SFD ILLUMINATED BEYOND FULL BRIGHT, DAY & NIGHT SWITCH OFF, THEN WENT DARK THEN SMOKE WAS DETECTED, AND CIRCUIT BREAKER TRIPPED.  TROUBLESHOT & FOUND AUTOPILOT CONTROLLER WIRES INTERFERING WITH AILERON TRIM CENTRAL ROD IN PEDESTAL.  BACK LIGHTING WIRES FOR AUTOPILOT CONTROLLER WERE WRAPPED AROUND TRIM ROD & BRAKE CAUSING SMELL.  REPAIRED WIRES & SECURED WIRE BUNDLE TO PREVENT FURTHER INTERFERENCE.  BACK LIGHTING & AUTOPILOT OPS CHECKS WERE SATISFACTORY.  AILERON TRIM CHECKED SATISFACTORY WORK DONE IAW WD 20-10-03.
